Alert archive / New York / Hard Freeze Warnings in 2012

Hard Freeze Warning 1, NWS Buffalo, NY

April 28, 201216 counties in New York

NWS Buffalo, NY issued this hard freeze warning at Apr 28, 2012, 12:37 PM EDT for 16 counties in New York. It took effect at Apr 28, 2012, 11:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2012, 12:37 PM EDT (16:37 UTC)
In effect from
Apr 28, 2012, 11:00 PM EDT
Expired
Apr 29, 2012, 10:00 AM EDT
In force
11 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WWUS71 KBUF 281637
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1237 PM EDT SAT APR 28 2012

NYZ001>008-010>014-019>021-085-290045-
/O.NEW.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1237 PM EDT SAT APR 28 2012

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT
SUNDAY. 

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...LATE THIS EVENING THROUGH 10 AM SUNDAY MORNING.

* TEMPERATURES...RANGING FROM THE LOW TO MID 20S ACROSS INTERIOR
  PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY TO AROUND 30
  NEAR THE SHORES OF LAKE ERIE AND LAKE ONTARIO.

* IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
072 
WWUS71 KBUF 281949
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT SAT APR 28 2012

NYZ001>008-010>014-019>021-085-290400-
/O.CON.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
349 PM EDT SAT APR 28 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM EDT SUNDAY...

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...LATE THIS EVENING THROUGH 10 AM EDT SUNDAY MORNING.

* TEMPERATURES...RANGING FROM THE LOW 30S NEAR THE LAKES TO THE
  MID 20S INLAND. SHELTERED VALLEYS INT HE SOUTHERN TIER AND NORTH
  COUNTRY MAY SEE LOWER 20S.

* IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$
312 
WWUS71 KBUF 290154
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
954 PM EDT SAT APR 28 2012

NYZ001>008-010>014-019>021-085-291000-
/O.CON.KBUF.HZ.W.0001.120429T0300Z-120429T1400Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
954 PM EDT SAT APR 28 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY...

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...LATE THIS EVENING THROUGH 10 AM EDT SUNDAY MORNING.

* TEMPERATURES...RANGING FROM THE LOW 30S NEAR THE LAKES TO THE
  MID 20S INLAND. SHELTERED VALLEYS IN THE SOUTHERN TIER AND NORTH
  COUNTRY WILL SEE LOWER 20S.

* IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

THOMAS
849 
WWUS71 KBUF 290834
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
434 AM EDT SUN APR 29 2012

NYZ001>008-010>014-019>021-085-291400-
/O.CON.KBUF.HZ.W.0001.000000T0000Z-120429T1400Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
434 AM EDT SUN APR 29 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...THROUGH MID MORNING.

* TEMPERATURES...IN THE MID TO UPPER 20S.

* IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$


RSH
635 
WWUS71 KBUF 291351
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EDT SUN APR 29 2012

NYZ001>008-010>014-019>021-085-291500-
/O.EXP.KBUF.HZ.W.0001.000000T0000Z-120429T1400Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
951 AM EDT SUN APR 29 2012

...HARD FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

TEMPERATURES ACROSS THE FORECAST AREA HAVE RISEN ABOVE THE
FREEZING MARK.

$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this hard freeze warning went out at Apr 28, 11:18 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 28, 11:18 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1118 AM EDT SAT APR 28 2012

.SYNOPSIS...
HIGH PRESSURE NOSING SOUTHWARDS FROM NORTHERN ONTARIO WILL BRING US
A FAIR BUT SEASONABLY COOL START TO THE WEEKEND...AS TEMPERATURES
TODAY WILL AVERAGE SOME 10 TO 15 DEGREES BELOW NORMAL LATE APRIL
VALUES. THE HIGH WILL SETTLE OVER THE REGION LATER TONIGHT AND
SUNDAY. WHILE THIS WILL BRING US MORE FAIR WEATHER...IT WILL ALSO
SUPPORT A COUPLE MORE NIGHTS WHERE WIDESPREAD HARD FREEZES WILL BE
EXPECTED. TEMPERATURES WILL MODERATE SIGNIFICANTLY DURING THE
UPCOMING WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
NO SIGNIFICANT CHANGES TO THE MORNING FORECAST WITH THE UPDATE
PRIMARILY TO UPDATE THE /NOW EXPIRED/ FREEZE WARNING HEADLINES.
OTHERWISE...HIGH PRESSURE CENTERED OVER NORTHERN ONTARIO THIS
MORNING WILL NOSE SOUTHWARDS ACROSS THE GREAT LAKES REGION THROUGH
THE DAY. THIS WILL PROVIDE OUR FORECAST AREA WITH FAIR DRY
WEATHER...ALBEIT ON THE COOL SIDE.

A CHILLY NORTHWEST FLOW ALOFT WILL KEEP H85 TEMPS BELOW ZERO C...
WHICH IN TURN WILL HOLD OUR NEAR SFC TEMPS AT BELOW NORMAL LEVELS.
AFTERNOON TEMPERATURES WILL GENERALLY BE IN THE 40S...WITH A FEW 50
DEGREE READINGS POPPING UP IN THE SRN TIER VALLEYS AND IN THE
TYPICALLY WARMER GENESEE VALLEY. THESE READINGS WILL BE A SOLID 10
TO 15 DEG F BELOW NORMAL LATE APRIL VALUES.

THE CHALLENGE TODAY WILL BE THE CLOUD COVER...PARTICULARLY OVER THE
WESTERN SOUTHERN TIER. A STALLED FRONTAL BOUNDARY WELL TO OUR SOUTH
WILL SERVE AS A PATHWAY FOR A WEAK WAVE TO MOVE ACROSS VIRGINA. MID
AND HIGH LEVEL CLOUD COVER ON ITS NORTHERN SIDE WILL COVER THE
WESTERN SOUTHERN TIER...WITH THE CLOUDS THINNING FURTHER TO THE
NORTH OVER THE GENESEE VALLEY AND FINGER LAKES REGION. AS A RESULT
THE MOST ABUNDANT SUNSHINE WILL BE FOUND EAST OF LAKE ONTARIO.

THE CORE OF THE LARGE SFC HIGH WILL SETTLE OVER THE UPPER GREAT
LAKES TONIGHT. THIS WILL PUSH THE ABOVE MENTIONED FRONTAL BOUNDARY
EVEN FURTHER TO THE SOUTH WITH THE ASSOCIATED CLOUD COVER BEING
SHOVED OUT OF OUR FORECAST AREA. CLEAR SKIES...LIGHT WINDS AND A
CHILLY AIRMASS WILL THEN COMBINE TO PRODUCE ANOTHER WIDESPREAD
FREEZE. A HARD FREEZE WILL BE FOUND ACROSS THE SRN TIER AND EASTERN
LAKE ONTARIO REGION WHERE MERCURY READINGS WILL DROP INTO THE LOW TO
MID 20S.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
A QUASI OMEGA BLOCK ACROSS CANADA AND THE NORTHERN TIER OF STATES AT
THE START OF THIS PERIOD WILL GIVE WAY TO A QUASI ZONAL FLOW TOWARD
MIDWEEK. THIS WILL RESULT IN A TRANSITION FROM UNSEASONABLY COOL
TEMPERATURES TO ABOVE NORMAL READINGS BY TUESDAY.

HIGH PRESSURE CENTERED OVER NORTHERN ONTARIO PROVINCE SUNDAY MORNING
WILL BUILD SOUTHWARD ACROSS EASTERN GREAT LAKES BY MONDAY MORNING.

THE HIGH PRESSURE AREA WILL UNDERGO SOME ADDITIONAL MODIFICATION AND
WE CAN EXPECT HIGH TEMPS ON SUNDAY TO BE A COUPLE DEGREES
WARMER...IN THE UPPER 40S ACROSS THE NORTH COUNTRY TO THE LOWER 50S
ACROSS THE REMAINDER OF THE FORECAST AREA.

ANOTHER FREEZE IS LIKELY SUNDAY NIGHT WITH THE SURFACE HIGH CENTERED
OVER NEW YORK STATE. RECORD LOWS FOR MONDAY MORNING AT BOTH BUFFALO
(28F/1978) AND ROCHESTER (29F/1876) MAY STAND IF THE METROPOLITAN
AREAS REALIZE LOW TEMPS IN THE LOW 30S...ALTHOUGH THE REST OF THE
REGION WILL HAVE LOWS INTO THE UPPER 20S..

ON MONDAY...THE SURFACE HIGH IS FORECAST TO SLIDE OFF THE EAST COAST
WHILE A WARM FRONT LIFTS NORTH FROM THE OHIO VALLEY. MORNING
SUNSHINE WILL GIVE WAY TO A GRADUAL WEST TO EAST INCREASE IN MID AND
HIGH LEVEL CLOUDS AS WARM AIR ADVECTION GETS UNDERWAY. EXPECT AREA
TEMPERATURES TO MODERATE TO NEAR NORMAL LEVELS (UPR 50S TO LOWER
60S) AFTER A RATHER CHILLY WEEKEND.

CLOUDS WILL CONTINUE TO THICKEN MONDAY NIGHT...WITH SHOWERS BECOMING
LIKELY AS THE WARM FRONT LIFTS NORTH ACROSS NEW YORK STATE. THE
INCREASE IN CLOUDS AND SOUTHEAST WINDS WILL RESULT IN NOTICEABLY
MILDER TEMPERATURES COMPARED TO THE PREVIOUS TWO NIGHTS.

THE CHANCE OF SHOWERS WILL MOVE OFF TO THE EAST DURING TUESDAY AS
WARMER HIGH PRESSURE FROM THE PLAINS FOLLOWS THE FRONT. HIGHS ON
TUESDAY WILL CLIMB ABOVE SEASONAL AVERAGE WITH READINGS IN THE UPPER
50S IN THE EAST TO THE MID 60S WEST OF THE FINGER LAKES.

ZONAL FLOW ALOFT WILL MAINTAIN A STREAM OF HIGH AND MID CLOUDS
ACROSS THE AREA ON TUESDAY NIGHT WITH OVERNIGHT LOWS IN THE MID TO
UPPER 40S.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO SHOW A LESS AMPLIFIED
UPPER LEVEL PATTERN REMAINING IN PLACE OVER THE CONUS DURING THIS
PERIOD. THIS WILL RESULT IN ABOVE AVERAGE TEMPERATURES...BUT THERE
WILL BE A CHANCE FOR SOME PCPN EACH DAY WITH A SERIES OF LOWS AND
ASSOCIATED FRONTS FORECAST TO MOVE EAST ACROSS THE NATION.

SINCE IT WILL BE DIFFICULT TO TIME THE PASSAGE OF THE VARIOUS LOWS
AND FRONTS WITHIN THE ZONAL FLOW...WILL JUST MAINTAIN LOW CHANCE POPS
FOR MEASURABLE PCPN EACH DAY.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PERSIST THROUGH THE FORECAST PERIOD AS HIGH
PRESSURE WILL REMAIN FIRMLY IN CONTROL OF THE REGION. GENERALLY
LIGHT WEST-NORTHWESTERLY FLOW WILL ALSO PERSIST THROUGH THE PERIOD
WITH WINDS BECOMING LIGHT AND VARIABLE TONIGHT.

OUTLOOK...
SUNDAY AND MONDAY...VFR.
TUESDAY AND WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
HIGH PRESSURE WILL PREVAIL ACROSS THE LAKES THIS WEEKEND WITH
GENERALLY LIGHT NORTH-NORTHWESTERLY FLOW OF 10 KTS OR LESS. THIS
WILL KEEP LAKE WATERS RELATIVELY CALM FOR THE WEEKEND WITH A LIGHT
CHOP OF UP TO 2 FT POSSIBLE ALONG THE SOUTH SHORE OF LAKE ONTARIO.

THE CALM CONDITIONS ON THE LAKES WILL PERSIST AT LEAST THROUGH
MONDAY. A SERIES OF DISTURBANCES WILL CROSS THE EASTERN GREAT
LAKES STARTING MONDAY NIGHT BRINGING PERIODS OF UNSETTLED WEATHER
THROUGH MUCH OF THE COMING WEEK...HOWEVER WINDS/WAVES SHOULD
GENERALLY STAY 15 KTS OR LESS THROUGH WEDNESDAY.

&&

.CLIMATE...
BOTH BUFFALO AND ROCHESTER'S APRIL MONTHLY TEMPERATURES HAVE BEEN
NEAR NORMAL WITH BOTH CITIES AROUND A DEGREE FROM NORM. APRIL'S
TEMPERATURE DEPARTURE IS A DRASTIC DIFFERENCE FROM MARCH 2012 WHEN
BOTH CITIES HAD A SIGNIFICANTLY ABOVE NORMAL TEMPERATURE
DEPARTURE. ONLY ONCE IN RECORDED HISTORY HAS THERE BEEN A COOLER
APRIL THAN MARCH AND THAT OCCURRED FOR BUFFALO BACK IN 1946.

THERE IS GOOD POTENTIAL FOR BOTH CITIES TO HAVE A COOLER APRIL
THAN MARCH IN 2012. THROUGH THE 26TH OF APRIL BUFFALO'S AVERAGE
APRIL TEMPERATURE IS 1.7 DEGREES COOLER THAN THE AVERAGE
TEMPERATURE RECORDED IN MARCH 2012. FOR ROCHESTER...WHICH HAS
BEEN SLIGHTLY WARMER THIS MONTH THROUGH THE SAME TIME SPAN...APRIL
2012 HAS BEEN 0.6 DEGREES COOLER THAN MARCH 2012.

BELOW ARE THE YEARS AND TOP FIVE LOWEST SPREADS BETWEEN APRIL
AVERAGE TEMPERATURE AND MARCH AVERAGE TEMPERATURE.

BUFFALO

YEAR    APRIL AVG TEMPERATURE MINUS MARCH AVG TEMPERATURE

1946          -0.1
1898           2.3
1907           2.9
1903           3.0
1920           3.8

ROCHESTER

YEAR    APRIL AVG TEMPERATURE MINUS MARCH AVG TEMPERATURE

1898           0.8
1946           1.2
1907           2.8
1903           3.0
1995           3.1

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...TJP/WCH
LONG TERM...TJP
AVIATION...WOOD
MARINE...WOOD
CLIMATE...THOMAS
Hazardous weather outlook, Apr 28, 5:07 AM EDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
507 AM EDT SAT APR 28 2012

NYZ001>008-010>014-019>021-085-290915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
507 AM EDT SAT APR 28 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FREEZE WARNING EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS THE LIKELIHOOD OF ADDITIONAL HARD FREEZE SUNDAY NIGHT...
PARTICULARLY EAST OF LAKE ONTARIO AND ACROSS THE WESTERN SOUTHERN
TIER WHERE TEMPERATURES SHOULD ONCE AGAIN FALL INTO THE 20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
507 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Hard Freeze Warnings in New York, 2012Every hard freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.